Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on invariant subspaces of positive operators

Author: Vladimir G. Troitsky
Journal: Proc. Amer. Math. Soc. 141 (2013), 4345-4348
MSC (2010): Primary 47B65; Secondary 47A15
Published electronically: August 28, 2013
MathSciNet review: 3105876
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ S$, $ T$, $ R$, and $ K$ are non-zero positive operators on a Banach lattice such that $ S\leftrightarrow T\leftrightarrow R\le K$, where `` $ \leftrightarrow $'' stands for the commutation relation, $ T$ is non-scalar, and $ K$ is compact, then $ S$ has an invariant subspace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B65, 47A15

Retrieve articles in all journals with MSC (2010): 47B65, 47A15

Additional Information

Vladimir G. Troitsky
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB, T6G2G1, Canada

Keywords: Positive operators, invariant subspaces
Received by editor(s): December 1, 2011
Received by editor(s) in revised form: February 8, 2012, and February 19, 2012
Published electronically: August 28, 2013
Additional Notes: The author was supported by NSERC
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2013 American Mathematical Society